# SDR CHQA200800012

- Difficulty date: January 23, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- Aircraft time: 18,850 hours, 16,278 cycles
- Engine: Ge CF343B1
- Engine time: 18,652 hours, 15,878 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CMH TO IAH - AFTER A NORMAL TAKEOFF ON THE APU'S 10TH STAGE BLEED, THE BLEED SOURCE WAS TRANSFERRED OVER TO THE ENGINE'S 10TH STAGE BLEED.  THE CABIN PRESSURE HELD FOR APPROXIMATELY 1 MINUTE THAN BEGAN TO RISE.  AFTER LEVELING AT 11,000 FT, THE CABIN ALTITUDE GOT HIGH ENOUGH TO GENERATE THE AMBER "CABIN ALT" MESSAGE.  THE FLIGHT CREW IMMEDIATELY RAN THE APPROPRIATE QRH CHECKLISTS AND RETURNED TO FIELD AT CMH.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND INBOARD EXHAUST VALVE MOVING IN THE OPPOSITE DIRECTION OF ITS DEFERRED POSITION WHEN PRESSURE WAS APPLIED.  DURING SUBSEQUENT TROUBLESHOOTING THE PRESSURIZATION SYSTEM OPERATED NORMALLY WHEN THE OUTBOARD EXHAUST VALVE WAS IN THE DEFERRED POSITION.  THE DEFERRAL ON THE INBOARD EXHAUST VALVE WAS REMOVED AND THE OUTBOARD WAS PLACED ON DEFERRAL.  FURTHER TROUBLESHOOTING FOUND A SERVICE DOOR PROX SWITCH TO BE THE CAUSE OF THE IMPROPER EXHAUST VALVE MOVEMENT AND WILL BE REPLACED WHEN CLEARING DEFERRAL.
